Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612430
Elsner, Ludwig, Frommer, Andreas, Nabben, Reinhard, Schneider, Hans, and Szyld, Daniel B. “Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices”. Linear Algebra and its Applications 363 (2003): 65-80.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, WH, and Beyn, Wolf-Jürgen. “The numerical approximation of center manifolds in Hamiltonian systems”. Journal of Mathematical Analysis and Applications 288.1 (2003): 28-46.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="linear systems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung